[Back to main page]


(Titles in bold: published or accepted. Others: posted or submitted)

2016 The Prouhet-Tarry-Escott Problem and Generalized Thue-Morse Sequences. J. of Combinatorics 7 (2016) no. 1, 117 -- 133. [E. Bolker, C. Offner, R. Richman, and C. Zara] [ArXiv] [Journal]
Tolerance Distances on Minimal Coverings. IEEE 46th International Symposium on Multiple-Valued Logic. ISMVL 2016, May 18-20, 2016, Sapporo, Japan, pp. 125--130. [C. Zara and D. Simovici]
Polynomial Assignments for Bott-Samelson manifolds. arXiv:1603.00103. [G.S. Seal and C.Zara] [ArXiv]
2014 Polynomial Assignments. Indag. Math. 25 (2014), no. 5, 992--1018. [V. Guillemin, S. Sabatini, and C. Zara] [ArXiv] [Journal]
Modeling how windfarm geometry affects bird mortality. arXiv:1408.1580. [E. Bolker, J. Hatch, and C. Zara] [ArXiv]
2013 Equivariant K-theory of GKM bundles. Ann. Global Anal. Geom. 43 (2013), no. 1, 31-45. [V. Guillemin, S. Sabatini, and C. Zara] [ArXiv] [Journal]
Balanced Fiber Bundles and GKM Theory. Int. Math. Res. Not. IMRN 2013, no. 17, 3886-3910. [V. Guillemin, S. Sabatini, and C. Zara] [ArXiv] [Journal]
Cardinality of Balls in Permutation Spaces. arXiv:1303.0016. [L.P. Dinu and C. Zara] [ArXiv]
Cardinality of $\ell_1$-Segments and Genocchi Numbers. arXiv:1304.5798. [C. Zara] [ArXiv]
2012 Cohomology of GKM fiber bundles. J. Algebraic Combin. 35 (2012), no. 1, 19-59. [V. Guillemin, S. Sabatini, and C. Zara] [ArXiv] [Journal]
2011 The Impact of Triangular Inequality Violations on Medoid-Based Clustering. Lecture Notes in Computer Science, Volume 6804, 2011, pp 280-289. [S. Baraty, D. Simovici, and C. Zara] [Journal]
2010 Positivity of equivariant Schubert classes through moment map degeneration. J. Symplectic Geom. 8 (2010), no. 4, 381-401. [C. Zara] [ArXiv] [Journal]
2007 Morse interpolation for Hamiltonian GKM spaces. J. Differential Geom. 75 (2007), no. 3, 503-523. [C. Zara] [Journal]
Complete Padovan sequences in finite fields. Fibonacci Quart. 45 (2007), no. 1, 64-75. [J. Gil, M. Weiner, and C. Zara] [ArXiv] [Journal]
2006 Chains, subwords, and fillings: strong equivalence of three definitions of the Bruhat order. Electron. J. Combin. 13 (2006), no. 1, Note 5, 13 pp. (electronic). [C. Zara] [Journal]
A GKM description of the equivariant cohomology ring of a homogeneous space. J. Algebraic Combin. 23 (2006), no. 1, 21-41. [V. Guillemin, T. Holm, and C. Zara] [ArXiv] [Journal]
2003 The existence of generating families for the cohomology ring of a graph. Adv. Math. 174 (2003), no. 1, 115-153. [V. Guillemin and C. Zara] [ArXiv] [Journal]
2002 Combinatorial formulas for products of Thom classes. Geometry, mechanics, and dynamics, 363-405, Springer, New York, 2002. [V. Guillemin and C. Zara] [ArXiv]
Parking functions, stack-sortable permutations, and spaces of paths in the Johnson graph. Electron. J. Combin. 9 (2002/03), no. 2, Research paper 11, 11 pp. (electronic). [C. Zara] [Journal]
2001 1-skeleta, Betti numbers, and equivariant cohomology. Duke Math. J. 107 (2001), no. 2, 283-349. [V. Guillemin and C. Zara] [ArXiv] [Journal]
G-actions on graphs. Int. Math. Res. Notices 2001, no. 10, 519-542. [V. Guillemin and C. Zara] [ArXiv] [Journal]
1999 Equivariant de Rham theory and graphs. Asian J. Math. 3 (1999), no. 1, 49-76. [V. Guillemin and C. Zara] [ArXiv]
1998 A characterization of bi-invariant Riemannian metrics on Lie groups. Stud. Cerc. Mat. 50 (1998), no. 1-2, 111-115. [C. Zara]
1995 On a theorem of D. Muller. Stud. Cerc. Mat. 47 (1995), no. 3-4, 359-363. [C. Zara]